ArticleOriginal scientific text
Title
Localizations of partial differential operators and surjectivity on real analytic functions
Authors 1
Affiliations
- Department of Mathematics, University of Oldenburg, D-26111 Oldenburg, Germany
Abstract
Let P(D) be a partial differential operator with constant coefficients which is surjective on the space A(Ω) of real analytic functions on an open set . Then P(D) admits shifted (generalized) elementary solutions which are real analytic on an arbitrary relatively compact open set ω ⊂ ⊂ Ω. This implies that any localization of the principal part is hyperbolic w.r.t. any normal vector N of ∂Ω which is noncharacteristic for . Under additional assumptions must be locally hyperbolic.
Keywords
partial differential operator, real analytic function, elementary solution, hyperbolicity, local hyperbolicity
Bibliography
- K. G. Andersson, Propagation of analyticity of solutions of partial differential equations with constant coefficients, Ark. Mat. 8 (1971), 277-302.
- K. G. Andersson, Global solvability of partial differential equations in the space of real analytic functions, in: Analyse Fonctionnelle et Applications (Coll. Analyse, Rio de Janeiro, August 1972), Actualités Sci. Indust. 1367, Hermann, Paris, 1975, 1-4.
- A. Andreotti and M. Nacinovich, Analytic Convexity and the Principle of Phragmén-Lindelöf, Scuola Norm. Sup., Pisa, 1980.
- G. Bengel, Das Weylsche Lemma in der Theorie der Hyperfunktionen, Math. Z. 96 (1967), 373-392.
- J. Bochnak, M. Coste et M. F. Roy, Géométrie Algébrique Réelle, Ergeb. Math. Grenzgeb. (3) 12, Springer, Berlin, 1987.
- J. M. Bony, Extensions du théorème de Holmgren, Sém. Goulaouic-Schwartz, Exp. 17, Centre Math., École Polytechnique, Palaiseau, 1976, 13 pp.
- J. M. Bony, Propagation of analytic and differentiable singularities for solutions of partial differential equations, Publ. Res. Inst. Math. Sci. Suppl. 12 (1976/77), 5-17.
- J. M. Bony and P. Schapira, Propagation des singularités analytiques pour les solutions des équations aux dérivées partielles, Ann. Inst. Fourier (Grenoble) 26 (1976), no. 1, 81-140.
- R. W. Braun, The surjectivity of a constant coefficient homogeneous differential operator on the real analytic functions and the geometry of its symbol, ibid. 45 (1995), 223-249.
- R. W. Braun, R. Meise and D. Vogt, Application of the projective limit functor to convolution and partial differential equations, in: T. Terzioğlu (ed.), Advances in the Theory of Fréchet Spaces, NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci. 287, Kluwer, 1989, 29-46.
- R. W. Braun, R. Meise and D. Vogt, Characterization of the linear partial differential operators with constant coefficients, which are surjective on non-quasianalytic classes of Roumieu type on, Math. Nachr 168 (1994), 19-54.
- L. Cattabriga ed E. de Giorgi, Una dimostrazione diretta dell'esistenza di soluzioni analitiche nel piano reale di equazioni a derivate parziali a coefficienti costanti, Boll. Un. Mat. Ital. (4) 4 (1971), 1015-1027.
- M. L. de Cristoforis, Soluzioni con lacune di certi operatori differenziali lineari, Rend. Accad. Naz. Sci. XL Mem. Mat. (5) 8 (1984), 137-142.
- J. Fehrman, Hybrids between hyperbolic and elliptic differential operators with constant coefficients, Ark. Mat. 13 (1975), 209-235.
- L. Gårding, Local hyperbolicity, Israel J. Math. 13 (1972), 65-81.
- A. Grigis, P. Schapira et J. Sjöstrand, Propagation de singularités analytiques pour les solutions des opérateurs à caractéristiques multiples, C. R. Acad. Sci. Paris Sér. I 293 (1981), 397-400.
- N. Hanges, Propagation of analyticity along real bicharacteristics, Duke Math. J. 48 (1981), 269-277.
- N. Hanges and J. Sjöstrand, Propagation of analyticity for a class of non-micro-characteristic operators, Ann. of Math. 116 (1982), 559-577.
- L. Hörmander, Uniqueness theorems and wave front sets for solutions of linear differential equations with analytic coefficients, Comm. Pure Appl. Math. 24 (1971), 671-704.
- L. Hörmander, On the singularities of solutions of partial differential equations with constant coefficients, Israel J. Math. 13 (1972), 82-105.
- L. Hörmander, On the existence of real analytic solutions of partial differential equations with constant coefficients, Invent. Math. 21 (1973), 151-183.
- L. Hörmander, The Analysis of Linear Partial Differential Operators I,II, Grundlehren Math. Wiss. 256, 257, Springer, Berlin, 1983.
- A. Kaneko, On the global existence of real analytic solutions of linear partial differential equations on unbounded domain, J. Fac. Sci. Tokyo Sect. IA Math. 32 (1985), 319-372.
- M. Kashiwara and T. Kawai, Microhyperbolic pseudodifferential operators I, J. Math. Soc. Japan 27 (1975), 359-404.
- T. Kawai, On the global existence of real analytic solutions of linear differential equations I, ibid. 24 (1972), 481-517.
- M. Langenbruch, Surjective partial differential operators on spaces of ultradifferentiable functions of Roumieu type, Results Math. 29 (1996), 254-275.
- M. Langenbruch, Continuation of Gevrey regularity for solutions of partial differential operators, in: S. Dierolf, S. Dineen and P. Domański (eds.), Functional Analysis, Proc. First Workshop at Trier University, de Gruyter, 1996, 249-280.
- M. Langenbruch, Surjective partial differential operators on Gevrey classes and their localizations at infinity, Linear Topol. Spaces Complex Anal. 3 (1997), 95-111,
- M. Langenbruch, Surjectivity of partial differential operators in Gevrey classes and extension of regularity, Math. Nachr. 196 (1998), 103-140.
- M. Langenbruch, Extension of analyticity for solutions of partial differential operators, Note Mat. 17 (1997), 29-59.
- M. Langenbruch, Surjective partial differential operators on spaces of real analytic functions, preprint.
- P. Laubin, Propagation des singularités analytiques pour des opérateurs à caractéristiques involutives de multiplicité variable, Portugal. Math. 41 (1982), 83-90.
- P. Laubin, Analyse microlocale des singularités analytiques, Bull. Soc. Roy. Sci. Liège 52 (1983), 103-212.
- O. Liess, Necessary and sufficient conditions for propagation of singularities for systems of partial differential equations with constant coefficients, Comm. Partial Differential Equations 8 (1983), 89-198.
- R. Meise und D. Vogt, Einführung in die Funktionalanalysis, Vieweg, Braunschweig, 1992.
- T. Miwa, On the global existence of real analytic solutions of systems of linear differential equations with constant coefficients, Proc. Japan Acad. 49 (1973), 500-502.
- L. C. Piccinini, Non surjectivity of the Cauchy-Riemann operator on the space of the analytic functions on
, Boll. Un. Mat. Ital. (4) 7 (1973), 12-28. - J. Sjöstrand, Singularités Analytiques Microlocales, Astérisque 95 (1982), 1-166.
- G. Zampieri, Operatori differenziali a coefficienti costanti di tipo iperbolico-(ipo) ellittico, Rend. Sem. Mat. Univ. Padova 72 (1984), 27-44.
- G. Zampieri, Propagation of singularity and existence of real analytic solutions of locally hyperbolic equations, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 31 (1984), 373-390.
- G. Zampieri, An application of the fundamental principle of Ehrenpreis to the existence of global Gevrey solutions of linear differential equations, Boll. Un. Mat. Ital. B (6) 5 (1986), 361-392.